4 Days Without Tinnitus

Discussion in 'Support' started by mike, Jun 7, 2012.

tinnitus forum
    1. mike

      mike Member

      Location:
      Franklin ohio
      Tinnitus Since:
      1 1/2 months
      To All
      Just to let you know that my Tinnitus has went a way for 4 days now what I mean is it has went from being 10 out of a 10.To being a 10 down to 0 or sometimes a 1. I do not know what this means or why it has happen.
      All I know is it sure makes me happy for now. I am not going to take anything for granted because I know it could come back at any given time. I have had tinnitus for almost 4 months now.

      Here is what I am doing right now.
      1. For sleep 2mg of xanax
      2. Wide x hearing aids with 5 tones. The tone that helps is the white noise. The tone is not amplified. I guess it is trying to put it in the background.Can here fine without hearing aids. I have high frequency lost.
      Meeting with a audliologsit starting every week for her Progressive Tinnitus Management.
      3. Gabapentin was taking 300mg 1 time a day. Now I am going up to 1200mg 3 times a day for burning in my feet. Been doing this for the last week. a another problem.

      Don’t know if this has anything to do with it, just wanted to let everyone know. Any comments or thoughts would be appreciated
       
      • Like Like x 1
      • Helpful Helpful x 1
      • Winner Winner x 1
    2. erik
      Breezy

      erik Manager Staff Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      What do you think was the cause of your Tinnitus to begin with. Keep us updated and great news congrats!
       
    3. mike

      mike Member

      Location:
      Franklin ohio
      Tinnitus Since:
      1 1/2 months
      I really dont know. I take med for diabetic and high Blood Pressure.Can not really pinpoint anything
       
    4. Karl

      Karl Member Benefactor

      Location:
      Chicago
      Tinnitus Since:
      10/2011
      Mike -
      This is great news!

      I think it's the gabapentin that's doing the trick. I read a letter in the ATA's Tinnitus News where someone who took gabapentin was cured of their tinnitus. Amazing.

      Your doctor must also be greatly relieved. He really pulled through.
       
    5. calin
      Inspired

      calin Member Benefactor

      Tinnitus Since:
      Oct 2011
      Woo hoo!!! I wish you the best for long lasting T-free! I am thrilled for you.
       
    6. DezDog
      Angry

      DezDog Member Benefactor

      Tinnitus Since:
      01/2009
      Fantastic news Mike, we need to hear more "success" stories like this, though I appreciate you're treating this as "temporary relief". Either way, life's better for you right now and I'm really happy for you.
      DD
       
    7. mike

      mike Member

      Location:
      Franklin ohio
      Tinnitus Since:
      1 1/2 months
      Yes it was only "temporary relief It come back after the four days. It is still loud. It is a little less then before but not by much. I am using the Zen hearing aids with the white noise sound and it seems to take the edge off a little.Well I had four days with it low. Maybe that will happen again.
       
    8. erik
      Breezy

      erik Manager Staff Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      Mike, how are the zens working out for you? Are they worth the high price? Is there more sounds than just the bell tones?
       
    9. mike

      mike Member

      Location:
      Franklin ohio
      Tinnitus Since:
      1 1/2 months
      Erik,
      I have five different tones now and I also have a remote control with them.There is a tone with the white noise thats seems to help me get through the day somewhat better. My tinnitus is really high,I say I have had it for about 5 months now.I am hoping that when the 6 month comes around it gets better. I have cycling tinnitus which on any given day it will go down t0 a 1,2,3, on a scale of 10. It is a 10 out of 10 on most days. Have not figured that out yet.The hearing aids cost around 6000 dollars but my insurance coverd 3000 dollars.
       
    10. mike

      mike Member

      Location:
      Franklin ohio
      Tinnitus Since:
      1 1/2 months
      I don't think they are worth the price.But they did help somewhat.They also have a white noise sound that helped me through some tough times. It did not take away the Tinnitus but sort of help with it by taking the edge off when I would put them in.But the Tinnitus was still there with them in or out. Sorry for such a late reply.
      Mike
       
    11. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      i just took my first 100 mg of neurotin, and my tinnitus has went down to a 1-2 sounds like tinkling glasses. so we will see!! hoping it doesn't come back worse, that's what im afraid of!
       
    12. 1MW
      No Mood

      1MW Member

      Cause of Tinnitus:
      ssnhl
      2mg xanax is 4mg lorazepam is 40mg diazepam is very big benzo dose
      With this benzo dose the half members of TT forum will have T near to 0db but only for 1-3 weeks.
      After 3 weeks if you don't eliminate slowly xanax your T will become 20/10
       
      • Agree Agree x 2
    13. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      I believe Larry experienced some relief with gabapentin too....
       
    14. 1MW
      No Mood

      1MW Member

      Cause of Tinnitus:
      ssnhl
      Gabapentin has borderline effect on T is so low that it is not worth the risk of taking it.
      For example acetylcysteine gives more relief with fewer side effects.
      My opinion benzos is only if you are near suicide because of T or for very hard times and for very limited time only
      because in long term will cause T worsening and hyperacusis.If you are on benzos cut off must be only slowly never
      suddenly cut off because you will freak from withdrawal symptoms (cold turkey can cause permanent neurological damage from excitoxicity).
       
    15. Paul201
      Worried

      Paul201 Member

      Location:
      Ireland
      Tinnitus Since:
      11/2014
      Cause of Tinnitus:
      Subwoofer
      Hope it works out for you, pity it had to come back at all
       
    16. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      mine didn't last but an hour and it was back:(
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.